Alert archive / Kentucky / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 12, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Mar 31, 2016, 3:54 PM EDT for 4 counties in Kentucky; Harrison County, Indiana. It was in force for 36 min. 10 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 31, 2016, 3:54 PM EDT (19:54 UTC)
- Expired
- Mar 31, 2016, 4:30 PM EDT
- In force
- 36 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Harrison County, IN, Bullitt County, KY, Hardin County, KY, Jefferson County, KY, Meade County, KY
The radar
The Louisville radar (KLVX), 2 km from the middle of the area, began a volume at 19:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 31, 4:10 PM EDT | TSTM WND GST 56 | 1 Nnw Fort Knox, KY | 49 KNOT GUST AT GODMAN AAF, FORT KNOX. |
| Mar 31, 4:15 PM EDT | TSTM WND DMG | 2 Nnw Valley Station, KY | LARGE LIMB DOWN ARISTIDES DRIVE, PRP. |
| Mar 31, 4:22 PM EDT | TSTM WND DMG | 1 Ne Shepherdsville, KY | POWER LINES DOWN IN SHEPHERDSVILLE. |
| Mar 31, 4:24 PM EDT | TSTM WND GST 55 | 3 S Louisville, KY | 48 KT GUST AT LOUISVILLE INTL AIRPORT |
| Mar 31, 4:28 PM EDT | TSTM WND DMG | 2 W Pleasure Ridge Par, KY | TREE ON A MOBILE HOME ON CANE RUN ROAD. |
| Mar 31, 4:28 PM EDT | TSTM WND DMG | 3 E Pleasure Ridge Par, KY | POWER LINES DOWN ON PALATKA ROAD NEAR MANSLICK IN THE IROQUOIS PARK AREA. |
| Mar 31, 4:29 PM EDT | TSTM WND DMG | 3 Wsw Mount Washington, KY | POWER LINES DOWN BETWEEN SHEPHERDSVILLE AND MT. WASHINGTON. |
| Mar 31, 4:29 PM EDT | TSTM WND DMG | 5 Se Hillview, KY | OUTBUILDING DAMAGED NEAR SALT RIVER ELECTRIC ON HIGHWAY 44. |
| Mar 31, 4:30 PM EDT | TSTM WND DMG | 4 Wsw Mount Washington, KY | TREE UPROOTED ON MIDLAND LANE. |
| Mar 31, 4:30 PM EDT | TSTM WND DMG | 5 Wsw Mount Washington, KY | POLE BARN BLOWN APART ON HWY 44, 1 MILE FROM ALPAR LANE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 7.9 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 834 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 673 m²/s²
- 0-3 km storm-relative helicity
- 836 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
979
WUUS53 KLMK 311954
SVRLMK
INC061-KYC029-093-111-163-312030-
/O.NEW.KLMK.SV.W.0012.160331T1954Z-160331T2030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
354 PM EDT THU MAR 31 2016
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN HARRISON COUNTY IN SOUTH CENTRAL INDIANA...
SOUTHWESTERN JEFFERSON COUNTY IN CENTRAL KENTUCKY...
SOUTHEASTERN MEADE COUNTY IN CENTRAL KENTUCKY...
NORTH CENTRAL HARDIN COUNTY IN CENTRAL KENTUCKY...
BULLITT COUNTY IN CENTRAL KENTUCKY...
* UNTIL 430 PM EDT
* AT 353 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
BRANDENBURG...MOVING EAST AT 65 MPH.
HAZARD...70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO
MOBILE HOMES...ROOFS...AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
LOUISVILLE...SHEPHERDSVILLE...BRANDENBURG...PIONEER VILLAGE...
HOLLYVILLA...SOUTH PARK VIEW...MINOR LANE HEIGHTS...VALLEY STATION...
PLEASURE RIDGE PAR AND PLEASURE RIDGE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING
WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 3806 8634 3819 8575 3797 8552 3796 8552
3795 8553 3783 8619 3790 8628
TIME...MOT...LOC 1953Z 251DEG 56KT 3793 8618
HAIL...<.75IN
WIND...70MPH
$$
SCHOETTMER2 follow-up statements
504
WWUS53 KLMK 312012
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
412 PM EDT THU MAR 31 2016
INC061-KYC029-093-111-163-312030-
/O.CON.KLMK.SV.W.0012.000000T0000Z-160331T2030Z/
HARRISON IN-JEFFERSON KY-MEADE KY-HARDIN KY-BULLITT KY-
412 PM EDT THU MAR 31 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR SOUTHEASTERN HARRISON...SOUTHWESTERN JEFFERSON...SOUTHEASTERN
MEADE...NORTH CENTRAL HARDIN AND BULLITT COUNTIES...
AT 412 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR VALLEY
STATION...MOVING EAST AT 65 MPH.
HAZARD...70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS...AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
LOUISVILLE...SHEPHERDSVILLE...PIONEER VILLAGE...HOLLYVILLA...SOUTH PARK
VIEW...PLEASURE RIDGE PAR...PLEASURE RIDGE PARK...MINOR LANE HEIGHTS...
VALLEY STATION AND FAIRDALE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING
WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 3813 8602 3819 8575 3797 8552 3796 8552
3795 8553 3785 8608 3800 8601
TIME...MOT...LOC 2012Z 251DEG 56KT 3803 8582
HAIL...<.75IN
WIND...70MPH
$$
SCHOETTMER147
WWUS53 KLMK 312031 RRA
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
431 PM EDT THU MAR 31 2016
INC061-KYC029-093-111-163-312041-
/O.EXP.KLMK.SV.W.0012.000000T0000Z-160331T2030Z/
HARRISON IN-JEFFERSON KY-MEADE KY-HARDIN KY-BULLITT KY-
431 PM EDT THU MAR 31 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HARRISON...
SOUTHWESTERN JEFFERSON...SOUTHEASTERN MEADE...NORTH CENTRAL HARDIN
AND BULLITT COUNTIES HAS EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE. HOWEVER GUSTY
WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM. A NEW SEVERE
THUNDERSTORM WARNING IS IN EFFECT FOR EASTERN BULLITT COUNTY.
LAT...LON 3813 8602 3819 8575 3797 8552 3796 8552
3795 8553 3785 8608 3800 8601
TIME...MOT...LOC 2029Z 251DEG 56KT 3803 8582
$$
SCHOETTMERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 31, 3:14 PM EDT, 40 minutes earlier.
Area forecast discussion, Mar 31, 3:14 PM EDT, 40 minutes before
Area Forecast Discussion National Weather Service Louisville KY 314 PM EDT THU MAR 31 2016 .SHORT TERM (Now through Friday Night)... Issued at 310 PM EDT Thu Mar 31 2016 ...Strong to Severe Storms Likely into This Evening... Line of convection has solidified along a pre-frontal trof over western Kentucky, and will be pushing into central Kentucky during the afternoon commute. Wind reports associated with these storms are marginal so far, but the line is moving into an area of stronger and increasing instability and DCAPE, as clouds have broken and temps have climbed into the 70s. Actual cold front is back across Illinois, just this side of Interstate 55, with a decent line of convection along it. All modes of severe weather remain on the table, but with surface winds now veered to the SSW the tornado threat is decreasing absent any locally backed winds. Thus SPC outlook has been downgraded to slight, which seems reasonable. Otherwise, there remains enough instability and decent shear to support large hail and damaging winds. Better DCAPE is over south-central KY and expected to improve with continued heating, so expect the wind threat to be greater there. Mid-level lapse rates are better over Illinois and Indiana, so northern counties would be more favored for hail potential. First line should move east across southern Indiana and central Kentucky between now and early evening. Later in the evening, a weaker second wave along the front will mainly affect the I-64 corridor and north, while storms lifting out of Tennessee will scrape south-central Kentucky. There's a substantial chance that some part of central Kentucky will get gapped between these two lines. Precip tapers off after midnight, leaving us a transitional day on Friday with dry surface ridging oriented west to east, but the upper trof axis still to our north and west. Temps will actually run just on the high side of climo, with breezy west winds especially north of the Parkways. Ridging continues to build Fri night, but with a decent surface low over Wisconsin, winds will stay up enough to keep temps from bottoming out. .LONG TERM (Saturday through Thursday)... Issued at 300 PM EDT Thu Mar 31 2016 Progressive, mainly NW flow is expected for much of the long term period. Saturday will be cool and breezy in the cold advection behind a Clipper pushing through the Great Lakes. However, the main impact over the weekend will be frost/freeze potential late Sat night into Sun morning with the surface high draped across the Ohio Valley. Will include patchy frost wording in the forecast, but not enough confidence in a freeze for any headlines or HWO mention. Another Clipper will pass by to our north Monday, but will be moisture-starved. Still close enough to the dynamics to warrant chance POPs Monday into Monday night. Tuesday looks to be the coolest day in the forecast as a 1033mb high pushes a quick shot of Canadian air into the Ohio Valley. Temps will recover quickly under shortwave ridging on Wednesday, but precip chances return late Wednesday and stick around through Thursday as a full-latitude upper trof digs into the eastern CONUS. && .AVIATION (18Z TAF Update)... Updated at 1246 PM EDT Thu Mar 31 2016 A cold front will continue to approach the region today and move through tonight. The morning's rain continues to push off to the east and will be east of LEX by TAF issuance time. Focus then turns to the potential for storms this afternoon. Looking at the most recent model runs and current storm development, it looks like storms will move in an hour or two earlier than previously forecast, so moved up the time for the TS this afternoon. Scattered storms are possible this afternoon and early evening. There will then be another round of rain with maybe some storms moving through with the front later in the evening. Right now it looks like the afternoon activity will be the strongest with the potential for the biggest impact if a storm moves across the terminal. All precipitation should move out through the overnight hours. Ceilings will improve to VFR at LEX after the rain moves out and have already improved at BWG and SDF. Mainly VFR conditions are expected except in any storms. Winds will continue to be gusty out of the south today. They will relax and shift to west-northwesterly tonight in the wake of the front. && .LMK Watches/Warnings/Advisories... KY...NONE. IN...NONE. && Short Term........RAS Long Term.........RAS Aviation..........EER
Hazardous weather outlook, Mar 31, 3:30 PM EDT, 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 330 PM EDT THU MAR 31 2016 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-011930- ORANGE-WASHINGTON-SCOTT-JEFFERSON-DUBOIS-CRAWFORD-PERRY-HARRISON- FLOYD-CLARK-HANCOCK-BRECKINRIDGE-MEADE-OHIO-GRAYSON-HARDIN-BULLITT- OLDHAM-TRIMBLE-HENRY-SHELBY-FRANKLIN-SPENCER-ANDERSON-WOODFORD- FAYETTE-BOURBON-NICHOLAS-NELSON-MERCER-JESSAMINE-LARUE-MARION-BOYLE- GARRARD-MADISON-BUTLER-EDMONSON-HART-GREEN-TAYLOR-CASEY-LINCOLN- LOGAN-WARREN-SIMPSON-ALLEN-BARREN-MONROE-METCALFE-ADAIR-RUSSELL- CUMBERLAND-CLINTON- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...ENGLISH...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...LEWISPORT...HAWESVILLE...HARDINSBURG... BRANDENBURG...HARTFORD...LEITCHFIELD...ELIZABETHTOWN... SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...BEDFORD...MILTON... NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...CYNTHIANA... TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON...PARIS... CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG...NICHOLASVILLE... WINCHESTER...HODGENVILLE...LEBANON...DANVILLE...LANCASTER... RICHMOND...MORGANTOWN...BROWNSVILLE...HORSE CAVE...GREENSBURG... CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE...BOWLING GREEN... FRANKLIN...PROVIDENCE...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE... EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY 330 PM EDT THU MAR 31 2016 /230 PM CDT THU MAR 31 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. STRONG TO SEVERE THUNDERSTORMS ARE LIKELY THROUGH THIS EVENING AHEAD OF A COLD FRONT. THE MAIN THREATS WILL BE LARGE HAIL AND DAMAGING WINDS...BUT AN ISOLATED TORNADO IS ALSO POSSIBLE. WHILE THE THREAT EXISTS THROUGHOUT THE AREA...THE HAIL THREAT WILL BE GREATEST OVER SOUTHERN INDIANA...WHILE THE WIND THREAT WILL BE GREATEST OVER CENTRAL KENTUCKY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS EXPECTED THIS AFTERNOON AND EVENING. RAS
In the hours before
Local storm report, Mar 31, 10:55 AM EDT, 4 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1055 AM EDT THU MAR 31 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1053 AM NON-TSTM WND DMG 3 NW REDHOUSE 37.86N 84.31W
03/31/2016 MADISON KY EMERGENCY MNGR
LARGE BRADFORD PEAR TREE LIMBS DOWN. WINDS
MEASURED 45-50 MPH AT THE TIME.
&&
NWS LOUISVILLE KY
IRIS SYSTEMLocal storm report, Mar 31, 11:03 AM EDT, 4 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1103 AM EDT THU MAR 31 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1055 AM NON-TSTM WND GST 3 ESE MILLERSBURG 38.28N 84.10W
03/31/2016 M54 MPH NICHOLAS KY MESONET
MEASURED AT THE NICHOLAS COUNTY KENTUCKY
MESONET SITE.
&&
NWS LOUISVILLE KY
IRIS SYSTEMLocal storm report, Mar 31, 11:06 AM EDT, 4 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1106 AM EDT THU MAR 31 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 AM NON-TSTM WND GST 3 NNW WINCHESTER 38.04N 84.20W
03/31/2016 M52 MPH CLARK KY MESONET
MEASURED AT THE CLARK COUNTY KENTUCKY
MESONET SITE.
&&
NWS LOUISVILLE KY
IRIS SYSTEMLocal storm report, Mar 31, 11:37 AM EDT, 4 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1137 AM EDT THU MAR 31 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1021 AM NON-TSTM WND GST 7 E VERSAILLES 38.04N 84.60W
03/31/2016 M51 MPH FAYETTE KY ASOS
MEASURED AT THE KLEX ASOS.
&&
NWS LOUISVILLE KY
IRIS SYSTEMSpecial weather statement, Mar 31, 3:11 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
311 PM EDT THU MAR 31 2016
INZ089-KYZ023>028-061-062-311945-
PERRY-BUTLER-EDMONSON-OHIO-HARDIN-MEADE-HANCOCK-GRAYSON-BRECKINRIDGE-
311 PM EDT THU MAR 31 2016
...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN PERRY...
WESTERN MEADE...OHIO...WEST CENTRAL HARDIN...GRAYSON...
BRECKINRIDGE...HANCOCK...BUTLER AND NORTHWESTERN EDMONSON COUNTIES...
AT 310 PM EDT/210 PM CDT/...A CLUSTER OF STRONG THUNDERSTORMS WAS
ALONG A LINE EXTENDING FROM NEAR ROCKPORT TO 7 MILES NORTHEAST OF
CENTRAL CITY TO 6 MILES NORTH OF ELKTON...AND MOVING NORTHEAST AT
55 MPH.
WIND GUSTS BETWEEN 40 TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
TELL CITY...LEITCHFIELD...HARTFORD...MORGANTOWN...HARDINSBURG...
HAWESVILLE...CASEY...WEBSTER...LEE AND BEAVER DAM.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3767 8682 3771 8687 3779 8682 3784 8685
3784 8691 3788 8689 3791 8694 3789 8699
3790 8699 3815 8632 3766 8617 3719 8639
3717 8647 3718 8662 3714 8662 3708 8691
3716 8693 3719 8689 3736 8702 3756 8704
TIME...MOT...LOC 1910Z 244DEG 56KT 3781 8703 3734 8700 3690 8718
SCHOETTMERLocal storm report, Mar 31, 3:50 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
350 PM EDT THU MAR 31 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM TSTM WND DMG PATESVILLE 37.78N 86.72W
03/31/2016 HANCOCK KY PUBLIC
TREE DOWN ACROSS HIGHWAY 1700 NEAR
QUISENBERRY ROAD.
&&
MRCThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 31, 3:11 PM EDT | Special Weather Statement | LMK | Breckinridge, Butler, Grayson, Hancock, Ohio | 34 min |
| Mar 31, 3:18 PM EDT | Severe Thunderstorm Warning | LMK | Butler, Grayson, Ohio | 27 min |
| Mar 31, 3:24 PM EDT | Severe Thunderstorm Warning | LMK | Breckinridge, Hancock, Meade, Ohio | 36 min |
| Mar 31, 4:08 PM EDT | Special Weather Statement | LMK | Anderson, Bourbon, Clark, Fayette, Franklin, Harrison and 11 more | 22 min |
| Mar 31, 4:11 PM EDT | Severe Thunderstorm Warning | LMK | Jefferson, Oldham, Shelby | 34 min |
| Mar 31, 4:12 PM EDT | Severe Thunderstorm Warning | LMK | Anderson, Bullitt, Hardin, Larue, Marion, Meade and 3 more | 33 min |
| Mar 31, 4:24 PM EDT | Severe Thunderstorm Warning | LMK | Henry, Oldham, Trimble | 36 min |
| Mar 31, 4:28 PM EDT | Severe Thunderstorm Warning | LMK | Bullitt, Jefferson, Shelby, Spencer | 32 min |
| Mar 31, 4:36 PM EDT | Severe Thunderstorm Warning | LMK | Butler, Logan, Simpson, Warren | 24 min |
| Mar 31, 4:43 PM EDT | Tornado Warning | LMK | Shelby, Spencer | 17 min |
| Mar 31, 4:46 PM EDT | Severe Thunderstorm Warning | LMK | Franklin, Henry, Oldham, Shelby | 29 min |
| Mar 31, 4:55 PM EDT | Severe Thunderstorm Warning | LMK | Edmonson, Logan, Simpson, Warren | 35 min |
| Mar 31, 4:58 PM EDT | Severe Thunderstorm Warning | LMK | Anderson, Franklin, Scott, Shelby, Woodford | 32 min |
| Mar 31, 5:10 PM EDT | Severe Thunderstorm Warning | LMK | Franklin, Harrison, Scott | 35 min |
| Mar 31, 5:21 PM EDT | Severe Thunderstorm Warning | LMK | Barren, Edmonson, Green, Hart, Metcalfe | 24 min |
| Mar 31, 5:26 PM EDT | Severe Thunderstorm Warning | LMK | Bourbon, Harrison, Nicholas, Scott | 36 min |
| Mar 31, 5:32 PM EDT | Areal Flood Advisory | LMK | Warren | 118 min |
| Mar 31, 5:45 PM EDT | Severe Thunderstorm Warning | LMK | Adair, Barren, Edmonson, Green, Hart, Metcalfe | 30 min |
| Mar 31, 6:12 PM EDT | Severe Thunderstorm Warning | LMK | Adair, Casey, Cumberland, Green, Metcalfe, Russell and 1 more | 48 min |
| Mar 31, 6:44 PM EDT | Special Weather Statement | LMK | Allen, Monroe | 31 min |
| Mar 31, 7:26 PM EDT | Special Weather Statement | LMK | Clinton, Cumberland | 34 min |
| Mar 31, 7:38 PM EDT | Special Weather Statement | LMK | Dubois | 37 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2016Severe Thunderstorm Warnings in Indiana, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.